# SDR DALA2023041302938

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,244 hours, 15,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 L1 DOOR HAS SLIDE LIGHT ON WHEN DOOR IS DISARMED ARRIVIAL LAX. CORRECTIVE ACTION: L1 DOOR SLIDE IND INOP. DOOR ARMS AND DISARMS PROPERLY. DEF TO MEL 52-11-01 CONFIRMED ARM AND DISARMED OF L1 DOOR. MEL/PLACARD INSTALLED (9891010)
